# SDR ASAA2017122723014

- Difficulty date: December 27, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 7,175 hours, 2,386 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000142480
- Condition: Faulted
- Location: Rt Ram Air
- Part time: 11,811 hours, 3,977 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED.  REMOVED AND REPLACED THE RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21.  PERFORMED AN OPS CHECKED GOOD.  PERFORMED A BITE CHECK, BITE CHECKED GOOD, NO FAULTS.  BOTH ACTUATORS GREEN.
